MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. PRO 28Z CHAIR COT

FERNO-WASHINGTON, INC. PRO 28Z CHAIR COT
Model Number 0012826
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while conducting an emergency transfer the lower leg casting on the stretcher broke.The patient was transferred to another stretcher to complete the transport and no injury or adverse effects were reported as a result of the issue.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to the customer's location to conduct a visual and functional evaluation of the subject stretcher.The reported issue was confirmed and the leg assembly was replaced and the stretcher was returned to service.
 
Event or Problem Description

Brand Name
PRO 28Z CHAIR COT
Common Device Name
PRO 28Z CHAIR COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key19811432
Report Number1523574-2024-00054
Device Sequence Number12636621
Product Code FPO
UDI-Device Identifier00190790002671
UDI-Public(01)00190790002671(11)230321
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0012826
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2024
Supplement Date Received by Manufacturer06/29/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown